Ask an expert
Question

20 Feb 2009

Androcur and losing weight
My dokter het Androcur voorgeskryf vir 3 maande omrede ek knoppe op my lyf gekry het. Dit werk baie goed. My vraag is dit lyk of ek makliker gewig verloor. Kan die Androcur die oorsaak wees van dit. Nie dat ek omgee om gewig te verloor nie want ek eet al vir die afgelope jaar gesond en stap baie.
Answer 1,488 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

Both weight gain and weight loss have been reported with Androcur, so it is possible that this has contributed to your weight loss.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.